Symmetries of the WDVV Equations


Geurts, M.L. and Martini, R. and Post, G.F. (2002) Symmetries of the WDVV Equations. Acta applicandae mathematicae, 72 (1-2). pp. 67-75. ISSN 0167-8019

[img] PDF
Restricted to UT campus only
: Request a copy
Abstract:We investigate the symmetry structure of the WDVV equations. We obtain an r-parameter group of symmetries, where r= 1/2 (n 2+7n+4)+n/2. Moreover, it is proved that for n=3 and n=4 these comprise all symmetries. We determine a subgroup, which defines an SL2-action on the space of solutions. For the special case n=3 this action is compared to the SL2-symmetry of the Chazy equation. We construct similar solutions in the cases n=4 and n=5.
Item Type:Article
Copyright:© 2002 Springer
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:
Official URL:
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page

Metis ID: 208784